# SDR WX0A201308130064

- Difficulty date: August 2, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53051
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105607001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION, MX REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYS WOULD NOT TEST.  MX REPLACED THE EMERGENCY LIGHT ASSY AS REQUIRED.  SATISFACTORY OPS CHECK ACCOMPLISHED IAW AMM 33-50-00.  ACFT TO SERVICE.
